# SDR FDEA201112285452

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 29,439 hours, 19,918 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Le Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UPON INTIAL FLAP RETRACTION FROM 5 DEG TO 2 DEG, NR6 L/E FLAP DID NOT RETRACT, QRH  PROCEDURE RAN WITH NO SUCCESSFUL RETRACTION.  ON TAXI-IN, FLAP HANDLE BROUGHT UP AND NR6 L/E FLAP STILL INDICATED EXTENDED.  TROUBLE SHOT TO WIRES AT CONNECTOR D916. BUILT UP AND INSTALLED A NEW CONNECTOR (AIRCRAFT SIDE)  WITH NEW WIRE PER SWP MANUAL 20-61-00. SPLICED WIRE W568-005-20 AND W568-006-20. APPROX 12 INCHES FROM CONNECTOR TO AIRCRAFT WIRES PER SWP 20-30-12.WIRES W568-050-20 AND W568-048-20 ARE ALL NEW. PERFORMED OPS CHECK OF FLAP/SLAT SYSTEM PER AMM 27-82-000-0. OPS CHECKED NORMAL.
